# SDR AU990012

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Avions R2160
- Engine: Lyc O320D2A
- Propeller: Snsnch 74DM
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING AFT LOWER SPLICE PLATE CRACKED APPROXIMATELY 2 MM (0.079 INCH) IN LENGTH.  ALSO, THE FORWARD RIGHT ANGLE DOUBLER WAS CRACKED IN THE LOWER BEND RADIUS FOR APPROXIMATELY 25 MM (0.984 INCH).  FOUND IAW AD/ROBIN/8A2.  PART TC: 5,707.
